Tsukuba Journal of Mathematics

On stability of a certain minimal submanifold in $SU(3)/SO(3)$

Osamu Ikawa

Full-text: Open access

Article information

Source
Tsukuba J. Math. Volume 16, Number 2 (1992), 335-352.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161967

Digital Object Identifier
doi:10.21099/tkbjm/1496161967

Citation

Ikawa, Osamu. On stability of a certain minimal submanifold in $SU(3)/SO(3)$. Tsukuba J. Math. 16 (1992), no. 2, 335--352. doi:10.21099/tkbjm/1496161967. https://projecteuclid.org/euclid.tkbjm/1496161967.


Export citation